CureZone   Log On   Join
Mirena side effect?
 
Nik121472 Views: 633
Published: 11 years ago
 

Mirena side effect?


I had the Mirena inserted February 3rd (approx. 3 weeks ago). I woke up yesterday morning with a terrible rash all over my face and going down my neck. It's in a few spots all over my body but it's worse on my face. I have been going through alot emotionally so I was thinking it was nerves. I happened to come across this site because I started bleeding about 4 days ago and I couldn't remember if that was a side effect, now I'm wondering about the rash. Anyone experience this?
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.org

0.844 sec, (1)